MathSciNet Relay Station
MathSciNet bibliographic data
MR2673955 (2011f:35299) 35Q53 (33E05 34C25 35B10 35C05 35C07)
Fan, Engui; Chow, Kwok Wing On the periodic solutions for both nonlinear differential and difference equations: a unified approach. Phys. Lett. A 374 (2010), no. 35, 3629–3634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement